# SDR SIMA1332

- Difficulty date: May 12, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- Aircraft time: 19,890 hours, 19,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3362 - EMERGENCY LIGHTS FOR SEATS 7A, 11A DO NOT ILLUMINATE (OVERHEAD LIGHTS).  REPLACED LIGHT BULBS ROWS 7A, 11A.  OPS CHECKED GOOD IAW AMM 33-50-00.  (X)
